# SDR DHL2004804003

- Difficulty date: June 2, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 313
- Part serial: NA
- Condition: Faulty
- Location: Mlg Door Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O DOOR NOT LATCHED LIGHT ILLUMINATED, RAN ABNORMAL PROCEDURE, LIGHT REMAINED LIT.  PROCEEDED AT .65 M - 230 KTS PER PROCEDURE.  TROUBLESHOT AND FOUND FAULTY BULB ON DOORS NOT LATCHED LAMP.  REMOVED AND REPLACED BULB.  PERFORMED LANDING GEAR DOOR OPS CHECK.  OPS CHECKED SERVICEABLE IAW M/M 32-60-0.  P/N: 313.
